# SDR A6WA201311184373

- Difficulty date: November 18, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FLOOR SILL FROM FS 574 TO FS 621 HAS CORROSION AROUND SEVERAL NUTPLATE HOLES.  BLENDED CORROSION, FOUND OUT OF LIMITS IAW CRJ 200 SRM TR 5327.  REMOVED UNSERVICEABLE FLOOR SILL THEN INSTALLED A SERVICEABLE FLOOR SILL.
